Journal of Mathematical Sciences

, Volume 218, Issue 6, pp 715–718 | Cite as

Derivations of the (n, 2, 1)-nilpotent Lie Algebra



In the present paper, we study derivations of a (n, 2, 1)-nilpotent Lie algebra.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Di Bartolo, G. Falcone, P. Plaumann, and K. Strambach, Algebraic Groups and Lie Groups with Few Factors, Lect. Notes Math., 1944, Springer-Verlag, Berlin (2008).Google Scholar
  2. 2.
    C. Bartolone, A. Di Bartolo, and G. Falcone, “Nilpotent Lie algebras with 2-dimensional commutator ideals,” Linear Algebra Appl., 434, No. 3, 650–656 (2011).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    G. Belitskii, R. Lipyanski, and V. V. Sergeichuk, “Problems of classifying associative or Lie algebras and triples of symmetric or skew-symmetric matrices are wild,” Linear Algebra Appl., 407, 249–262 (2005).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    M. A. Gauger, “On the classification of metabelian Lie algebras,” Trans. Am. Math. Soc., 179, 293–329 (1973).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    5. M. Rosenlicht, “Generalized Jacobian varieties,” Ann. Math. (2), 59, 505–530 (1954).Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.University of PalermoPalermoItaly

Personalised recommendations